# SDR C2XA06BT011

- Difficulty date: March 2, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 9,973 hours, 7,879 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 0099
- Condition: Faulty
- Location: Cockpit
- Part time: 12,410 hours, 9,225 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AFTER TAKEOFF IN YYZ, -DOWNLOCK RELEASE- BUTTON HAD TO BE PUSHED TO GET THE GEAR HANDLE TO COME UP, NO EICAS MESSAGE NOTED.  FLIGHT CONTINUE TO NEWARK THE LANDING WAS UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER IAW EMB145 AMM 32-32-02 OPS CHECKED GOOD.  PERFORMED LANDING GEAR EXTENSION AND RETRACT TEST IAW EMB145 AMM 32-32-00.  NO FAULTS FOUND.  AIRCRAFT RETURNED TO SERVICE.
